Related Questions

Have Crohn's and was hospitalized for a partial small bowel blockage last week. Still very constipated and taking miralax, (polyethylene glycol) should I try fiber? Tips?

Partial Obstruction. No, you should not take fiber. The blockage is caused by a narrowing in the colon. Stay on your Crohn's meds and eat a diet LOW in fiber. Lots of fluids. Most important is too keep Crohn's under control. . Read more...

I'm taking verapamil and am constipated. Miralax (polyethylene glycol) & costco optifiber (wheat dextrin) don't seem to work. What fiber supplement would you recommend?

Change meds. I believe that constipation is a common side effect of medications. When simple methods to manage these complications fail, altermative treatments should be sought. I would not recommend stronger laxatives as they may alter your colonic function, unless, of course, you have no alternative. Read more...